# SDR CA120319005

- Difficulty date: October 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 44 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Sensor
- Part number: 2F7851NSN
- Condition: Shorted
- Location: Water Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER 4 HOURS INTO FLIGHT, ELECTRICAL BURNING ODOR FROM CREW REST AREA WAS NOTICED.  ODOR WAS CONFIRMED BY PILOTS AND CABIN SMOKE EMERGENCY PROCEDURE WAS INITIATED.  AFTER PULLING GALLEY CIRCUIT BREAKERS AND TURNING RECIRC FAN OFF, SMELL DISSIPATED AND THEN CAME BACK A SECOND TIME.  AN EMERGENCY WAS DECLARED AND THE FLIGHT WAS DIVERTED WITHOUT FURTHER INCIDENT. AFTER CABIN SMOKE PROCEDURE, WE PERFORMED ELECTRICAL FIRE PROCEDURES AND THE BURNING ODOR ABATED TO A CERTAIN DEGREE UNTIL LANDING. THE LANDING AIRPORT WAS 150 NM BEHIND US AT THE TIME OF INCIDENT.
